# SDR QXEA0002852

- Difficulty date: October 2, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,996 hours, 6,854 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BAGGAGE DOOR AFT TRACK HAS FOUR CHAFING AREAS ON TRACK.  REPAIRED IAW HORIZON AIR EA 2-52-73 AND DHC-8 RD 8-52-208.
